skin-hair-icon

Skin allergy

Hi sir, i am suffrering last 5 months skin allergy. it looks like skin rash, itches,skin bumps. when swallow tablet it's curied. but again it comes after two days. please help me.
views-icons 55 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hives are irritating and difficult to live with. Chronic urticaria is the medical terminology and this condition needs proper assessment. The triggers should be identified. Based on your description, it appears that you have intermittent variable of chronic urticaria. These conditions have strong relation to one's internal health and it needs to be evaluated as often quoted - Skin is the mirror of internal health. Your dermatologist will decide a treatment plan for you after a consultation which probably will include a non-sedative antihistamine and some other medications based on blood chemistry. A common mistake is to take antihistamines as when and needed while it should be taken for a reasonably long time frame in urticaria whether you develop hives or not. After a certain period, it is advisable to wean the treatment. Few advance treatment options also exist which requires once a month treatment. Hope it helps.
Health Tips
Apart from active pharmaceutical medicines, a healthy diet and lifestyle is mandatory to achieve results.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO